J. Physique Lett.
Volume 45, Numéro 22, novembre 1984
Page(s) 1077 - 1082
J. Physique Lett. 45, 1077-1082 (1984)
DOI: 10.1051/jphyslet:0198400450220107700

Eigenvalue spectra for Gaussian semilinear polymer graphs

H. Galina

Institute of Organic and Polymer Technology, Technical University, Wyb. Wyspianskiego 27, 50-370 Wroclaw, Poland

Expressions are derived for the characteristic polynomials of the Kirchhoff matrices of the graphs representing semilinear polymers. It is shown that a substantial part of the eigenvalue spectra for cyclopolymer as well as for comb-like polymer graphs can be calculated as the roots of the Chebyshev polynomials. The eigenvalue spectra of the semilinear polymer graph matrices are useful in the analysis of the configurational properties of the Gaussian models of these polymers.

Les expressions des polynômes caractéristiques des matrices de Kirchhoff pour des graphes de polymères semilinéaires sont dérivées. On montre qu'une partie essentielle des valeurs propres, pour des graphes de cyclopolymères ou de polymères en peigne, peut se calculer comme racines de polynômes de Tchebychev. Ce spectre de valeurs propres des matrices de graphes de polymères semilinéaires est utile dans l'analyse des propriétés de configuration du modèle Gaussien de ces polymères.

0210 - Algebra, set theory, and graph theory.
0550 - Lattice theory and statistics: Ising problems.
3620C - Macromolecular conformation statistics and dynamics.
6140K - Structure of polymers, elastomers, and plastics.

Key words
graph theory -- lattice theory and statistics -- macromolecular configurations -- polymer structure -- Gaussian semilinear polymer graphs -- characteristics polynomials -- Kirchoff matrices -- eigenvalue spectra -- cyclopolymer -- comb like polymer -- Chebyshev polynomials -- configurational properties